# SDR R61A2021090700707

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frm 16 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO SHEAR CLIP CORRODED AT FR16, STR 28R TO STR 27R. FWD CARGO SHEAR CLIP AT FR16, STR 28R TO 27R REMOVED AND REPLACED IAW EMB SRM 51-41-02 AND 51-43-01.
